Forum:

Results 1 to 4 of 4

Thread: Bleeding and Pain in lower abdomen after sex?

  1. #1
    Junior Member Array
    Join Date
    Nov 2011
    Location
    Midwest City, OK
    Posts
    27

    Default Bleeding and Pain in lower abdomen after sex?


    I'm hoping I can get some ideas on what might be going on. For the last 2 days after sex with my bf I've been bleeding slightly(bright red) and had some mild pain in the lower right side of my abdomen. I just finished my period(24th-30th) Didn't have any bleeding at all on the 1st until after sex. Bled for just a few hours and it stopped. Same thing today. Any ideas?

  2. #2
    SEPTEMBER 2011 POSTER OF THE MONTH Array BabyGirl's Avatar
    Join Date
    May 2010
    Posts
    1,718

    Default


    Could be several things.

    What age are you ?
    Sometimes when in the younger years, your Period, Duration can fluctuate. When younger I used to have 5-7 day periods. Usually flow heavy and with severe cramps for at least 4 days, then spot for another 2-3 days, with intermittent cycle, cramps and heavy flows.

    As I got older my Periods adjusted to a more regular and dependable schedule,Of course after kids I had allot less cramping, as the Uterus had been stretched and the muscle was less tense.

    In my late 30 and thru my 40's, I had 3 day periods, and rarely had any cramping at all. It was Nice to have Start to Finish 3 days total . At 48, I just stopped having them at all, I'm 56 now.

    So your body can just be changing and adjusting.

    How long has this been going on ?

    Have you tried a Douche, like Summers Eve ? It may be that you don't " empty " all the way and residual Blood could be up there and the penis and your exercising the Uterine muscles may be releasing " trapped " blood.

    The twinge of pain can also be the Re ~ awakening of the Muscles , so soon after the Period. This is why they recommend no sex for 6 weeks after birth, Giving time to get all of the Parts back in Place . lol

    Are you on or have you just started a New Birth Control, pills or Device ?

    This also can change periods and also pain, bloating, moods. Remember that your body was made to produce children and when taking something to prevent Children, you are " Messing with Nature ". So there will be " Side Effects".

    Of course the " Side Effect of not messing with Nature " can result in at least 18 years, if not longer, of Pain and Mood Swings . And in between, once a month you'll have the Periods to Contend with on top of the Children LOL

    So, if the pain is not Excruciating and the Bleeding isn't Extreme. Check your timetable for next months period. Try to exercise the muscles, (Google Kegels) start a few days before expected period.
    Have the Period, maybe Cleanse with a Summer Eve type product, give it a couple of more days than you did this month for actual intercourse , Not saying No sex, just use other kinds of Sex .

    Then see if things change or are easier for you . If they are not, or at anytime you get concerned go see a DR. to rule out any bleeding in lining or cysts or other issues.



  3. #3
    Junior Member Array
    Join Date
    Nov 2011
    Location
    Midwest City, OK
    Posts
    27

    Default

    I guess I didn't give much info on my first post. Sorry
    Let's see...I'm 26 yrs old. This is the first time this has ever happened. My periods have always been regular(and I guess still are, just some extra stuff added after it ended ) I've had sex during and immediately after my period before without anything like this happening.
    I'm actually not on an birth control. Stopped about a month ago as my bf and I are trying to conceive.
    I actually don't ever douche, as I've been told it's not really recommended since it's been said it may increase the chance of an infection.

  4. #4
    SEPTEMBER 2011 POSTER OF THE MONTH Array BabyGirl's Avatar
    Join Date
    May 2010
    Posts
    1,718

    Default



    Recently stopping the Birth Control , could be the root of the problem. Your body is ridding itself of the chemicals you have been using to prevent pregnancy. So your body is changing back. This will take time, remember chemicals can stay in your body for more than a few days, like with Marijuana,that can be stored in your body fat and muscle tissues for many months.

    A Caution on trying to conceive right after you stop BC. It's recommended you wait at least 90 days, so as to make sure the chemicals are totally out of your system , so as not to harm the fetus with residual leftovers from your BC. Use Condoms for a couple of months, then try to Conceive.

    Drink Lots of Water, Eat Healthy, Limit Caffeine and Alcohol.There are now Over the Counter Prenatal s ( I believe Centrum /brand Vitamins,makes some ) that you can start on. Get your body as Pure,Chemical and Stimulant Free and Healthy as possible, so when you do Conceive, the Environment is Welcoming.

    Google, the BC you were on , specifically asking about Withdrawal symptoms/ side effects and Duration that the Chemicals can stay in your system. Also search, what can BC do to a fetus if not stopped soon enough. Birth Defects are something you of course want to avoid.

    Remember what you put in your body is what you put in your Child's body.Take a couple of months, plan ahead and hopefully have a Healthy Baby to start your New Family with.



Similar Threads

  1. Replies: 0
    Last Post: 08-11-2011, 05:29 AM
  2. Replies: 0
    Last Post: 01-31-2011, 02:29 PM
  3. Yellow discharge?Lower abdomen pain?
    By lavender in forum Gynecology
    Replies: 2
    Last Post: 09-26-2010, 09:30 AM
  4. Gnawing pain by hip bone, lower right abdomen
    By CrystalChord in forum General
    Replies: 13
    Last Post: 12-08-2009, 08:21 AM
  5. Pain in lower abdomen during sex
    By woman31 in forum Gynecology
    Replies: 2
    Last Post: 06-08-2009, 10:21 PM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2013 and Emerge Media